Standard

Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing. / Тихомиров, Сергей Борисович; Шалгин, Владимир Сергеевич.

в: Computational Mathematics and Mathematical Physics, Том 64, № 5, 13.06.2024, стр. 989-1003.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

Тихомиров, СБ & Шалгин, ВС 2024, 'Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing', Computational Mathematics and Mathematical Physics, Том. 64, № 5, стр. 989-1003. https://doi.org/10.1134/s0965542524700325

APA

Тихомиров, С. Б., & Шалгин, В. С. (2024). Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing. Computational Mathematics and Mathematical Physics, 64(5), 989-1003. https://doi.org/10.1134/s0965542524700325

Vancouver

Тихомиров СБ, Шалгин ВС. Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing. Computational Mathematics and Mathematical Physics. 2024 Июнь 13;64(5):989-1003. https://doi.org/10.1134/s0965542524700325

Author

Тихомиров, Сергей Борисович ; Шалгин, Владимир Сергеевич. / Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing. в: Computational Mathematics and Mathematical Physics. 2024 ; Том 64, № 5. стр. 989-1003.

BibTeX

@article{8de1c317bcba4d20b6fa0806af86ec25,
title = "Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing",
abstract = "Various iterative algorithms for solving the linear equation ax=b using a quantum computer operating on the principle of quantum annealing are studied. Assuming that the result produced by the computer is described by the Boltzmann distribution, conditions under which these algorithms converge are obtained and an estimate of their convergence rate is provided. Application of this approach for algorithms that use an infinite number of qubits and a small number of qubits is considered.",
keywords = "адиабатические квантовые вычисления, квантовый отжиг, линейное уравнение, распределение Больцмана, усеченное нормальное распределение, adiabatic quantum computations, quantum annealing, linear equation, Boltzmann distribution, truncated normal distribution",
author = "Тихомиров, {Сергей Борисович} and Шалгин, {Владимир Сергеевич}",
year = "2024",
month = jun,
day = "13",
doi = "10.1134/s0965542524700325",
language = "English",
volume = "64",
pages = "989--1003",
journal = "Computational Mathematics and Mathematical Physics",
issn = "0965-5425",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "5",

}

RIS

TY - JOUR

T1 - Convergence Rate of Algorithm for Solving Linear Equations by Quantum Annealing

AU - Тихомиров, Сергей Борисович

AU - Шалгин, Владимир Сергеевич

PY - 2024/6/13

Y1 - 2024/6/13

N2 - Various iterative algorithms for solving the linear equation ax=b using a quantum computer operating on the principle of quantum annealing are studied. Assuming that the result produced by the computer is described by the Boltzmann distribution, conditions under which these algorithms converge are obtained and an estimate of their convergence rate is provided. Application of this approach for algorithms that use an infinite number of qubits and a small number of qubits is considered.

AB - Various iterative algorithms for solving the linear equation ax=b using a quantum computer operating on the principle of quantum annealing are studied. Assuming that the result produced by the computer is described by the Boltzmann distribution, conditions under which these algorithms converge are obtained and an estimate of their convergence rate is provided. Application of this approach for algorithms that use an infinite number of qubits and a small number of qubits is considered.

KW - адиабатические квантовые вычисления

KW - квантовый отжиг

KW - линейное уравнение

KW - распределение Больцмана

KW - усеченное нормальное распределение

KW - adiabatic quantum computations

KW - quantum annealing

KW - linear equation

KW - Boltzmann distribution

KW - truncated normal distribution

UR - https://www.mendeley.com/catalogue/f8a6a5ec-76a4-3550-b572-890057a94568/

U2 - 10.1134/s0965542524700325

DO - 10.1134/s0965542524700325

M3 - Article

VL - 64

SP - 989

EP - 1003

JO - Computational Mathematics and Mathematical Physics

JF - Computational Mathematics and Mathematical Physics

SN - 0965-5425

IS - 5

ER -

ID: 126322227